I started taking Celexa on March 11th. I had some side effects like tremors, dizziness, sexual issues, and wasn’t sleeping. About 3 weeks into taking them I started to develop these leg jerks that only really happen when I’m laying down about to fall asleep. They will jerk me right back into being fully awake. I stopped taking Celexa immediately after they started. I just wanted to know is this a normal side effect? And when will the jerks go away. It’s been about a week now without taking the Celexa.
No responses have yet been posted. Add your response to this question.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Apr 2014 • 1 answer
Updated 3 Aug 2014 • 1 answer
Updated 10 Nov 2015 • 1 answer
I just started Celexa for my GAD and rumination and it has had the lovely side effect of causing my?
Updated 22 Nov 2017 • 1 answer
Posted 9 Mar 2019 • 0 answers